Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v38.i8.40
pages 29-41

Random Dynamics of Stochastically Perturbed Evolutionary Inclusion and Problem of Power Distribution in Hierarchical Structure

Gerardo Iovane
Salerno University, Italy
A. V. Kapustyan
Kiev National Taras Shevchenko University, Ukraine

RESUMO

From the viewpoint of random attractors theory we study qualitative behavior of solutions of evolutionary inclusion perturbed by stochastic cadlag-process. It is proved, that all its integral solutions generate a multivalued random dynamic system, for which there exists a random attractor in phase space. As an example, a problem of power distribution in complex military structures is considered.


Articles with similar content:

Localized Wave Structures in Nonequilibrium Media
Journal of Automation and Information Sciences, Vol.44, 2012, issue 11
Vyacheslav A. Danylenko , Sergey I. Skuratovskiy
Identification of Systems Parameters of Autoregressive Equations with Random Coefficients and Known Covariance Matrices
Journal of Automation and Information Sciences, Vol.45, 2013, issue 9
Alexander P. Sarychev
On One Problem of Approach for Damped Oscillations
Journal of Automation and Information Sciences, Vol.41, 2009, issue 10
Greta Ts. Chikrii
Computational Complexities of Modeling of Dynamical Systems with Anticipation
Journal of Automation and Information Sciences, Vol.51, 2019, issue 4
S. V. Lazarenko, Alexander S. Makarenko
Investigation of Stability of Dynamic Systems with Discrete Space of States
Journal of Automation and Information Sciences, Vol.31, 1999, issue 12
Victor I. Ivanenko, Nikolay A. Zinchuk